Fatigued While on Clen....
- 11-11-2009, 07:04 PM
Fatigued While on Clen....
So I started clen a couple days ago, liquid form.....About 30-45 minutes after I take it I start feeling hyped up, jittery, a little shaky....then within 2-3 hours just jittery and exhausted, body aching...like I have come down from drinking 20 monster energy drinks. I am taking 3,000 mg of Taurine along with the clen.
Anyone experience this? or know of a way to reduce this feeling?
- 11-11-2009, 07:10 PM
11-11-2009, 07:13 PM
That was my experience. I had to dose often to keep the "buzz". Not a huge fan of clen anymore.
Back.... for real this time
11-11-2009, 07:25 PM
with a half life of over 24 hours....I wouldn't think you would have to....nor have I read anyone say they did....so your suggesting I should break up my dose and do it throughout the day? I'm up to 150mcg
11-11-2009, 08:00 PM
11-11-2009, 08:14 PM
Your dose is too high...
And its probably time to take a couple weeks off if your feeling like that constantly. Receptors need time to recover.
11-11-2009, 08:21 PM
11-11-2009, 08:35 PM
I've only been on the clen a couple days.....I'm not all crazy shaky or anything...no one even notices anything...so the sides aren't very bad at all at that dose....
11-12-2009, 07:43 AM
11-12-2009, 08:37 AM
11-12-2009, 09:11 AM
The T 1/2 is ~36 hours. If you dose just 100mcg/day, by the 7th day, you have almost 200mcg of active within your system. You're dosing too high and your body is reacting unfavorably to it.
M.Ed. Ex Phys
11-12-2009, 09:35 AM
11-12-2009, 09:49 AM
so what would be a optimum dose? I didn't know if only doing like 60mcg a day or 80 would actually give me any end result.......
11-12-2009, 09:53 AM
11-12-2009, 01:05 PM
11-12-2009, 02:41 PM
yea I am confused...I understand some of rodja's point...but all the research I've done on here has said to find out what the max dose you can tolerate and run it for 2 weeks.....maybe my body and clen just doesn't get along.....because I don't see how doing like 50 or 60mcg a day would really reap any results....
11-12-2009, 02:42 PM
11-12-2009, 02:55 PM
11-12-2009, 03:09 PM
You have been on 4 days and your already at 150mcg? You need to take a step back and realize how much you truly don't understand about the chemicals your putting into your body.
And take Texas' advice stop saying "you know", because you obviously have no clue. I prefer Keto personally, couple days of it and I feel like a new man. Take a week off and start back around 60mcg because once your beta 2's have been completely upregulated 60mcg will feel like plenty, thats the whole point - you start low and as your receptors desensitize you consistently increase dose and feel the same affect. Then after 2 weeks or so you reach a point where the dose becomes to high where it would be harmful and you stop for 2 weeks and let your receptors recover - Rinse & Repeat.
As for Rodja's point - completely true. Clen should not be the base of your fatloss supplementation. Two week blasts to break through plateau's is a great idea.
11-12-2009, 03:11 PM
11-12-2009, 03:18 PM
11-12-2009, 03:20 PM
11-12-2009, 03:45 PM
http://old.steroidology.com/steroid-...terol_FAQ.html That should be a good starting point. Just take a step back and correct your mistakes and get your receptors clean and start fresh with more knowledge so that you cycle can be safe and effective and you won't feel like crap.
11-12-2009, 05:05 PM
a quick rundown of my "unorthadox" cutting. I run test-e at 200-250mg/week throughout the entire cycle to fend off muscle atrophy. I also take benedril at 200mg to keep my beta2 receptors upregulated, and to help me sleep. I start at 60mcg of clen and 30mcg of t-3. Every 3 days I increase the clen by 20mcg and the t-3 by 10mcg untill i get to 1mcg of clen per lb of bodyweight, and .5mcg of t-3 per lb of bodyweight. I hold steady at that doseage (which through numerous cycles i have found are optimum for me, most ppl cant dose this high without bad sides) untill the desired results are obtained. Then I reverse taper back down the same way; 20mcg of clen and 10mcg of t-3 every 3 days, untill i reach 0. run a light nolva pct for the test, and call it quits. This is NOT the reccomended procedure, but it IS what works best for me. Again, your mileage may vary.
01-21-2010, 12:50 PM
Bumping an old thread, i know, i know. Your clen is doing exactly what it is supposed to do, its stimulating you 24/7 if you keep your dosages right. Clen makes you feel tired because when your body senses constant stimulation it releases "downers" Melatonin ect. to bring you back "down". You should feel sleepy and your body wired, its like your brain is running low and your body high. This is normal. I have LOTS of naps while on clen and wicked crazy dreams...some good....some BAD. lol.
Similar Forum Threads
- By juice3320 in forum Cycle InfoReplies: 7Last Post: 04-13-2011, 10:47 AM
- By rochabp in forum AnabolicsReplies: 87Last Post: 06-16-2010, 06:54 PM
- By seunim in forum AnabolicsReplies: 4Last Post: 03-21-2010, 05:27 AM
- By jsp0882 in forum AnabolicsReplies: 9Last Post: 08-25-2008, 06:25 AM
- By Ivan Drago in forum AnabolicsReplies: 10Last Post: 04-16-2004, 12:23 AM